# SDR HALA2023061400033

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 31,610 hours, 73,658 cycles
- Engine: Rroyce BR700715A130
- Engine time: 34,549 hours, 54,218 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT LEFT ENGINE COMPRESSOR STALL. RETURNED BACK TO AIRPORT ATB. FOUND LEFT ENGINE NOSE CONE MISSING PROTECTIVE COATING. PERFOMED INSPECTION AFTER HIGH POWER SURGE PER AMM 72-00-00-200-801 UP TO STEP 2.D.(3) MECH 19196 06/14/23 COMPLETED REMAINING STEPS. NO DEFECTS NOTED ON BORESCOPE POWER ASSURANCE TEST OK. OK FOR SVC.
